MathSciNet Relay Station
MathSciNet bibliographic data
MR1339166 65D15 (41A30)
Jia, Rong Qing Subdivision schemes in $L_p$ spaces. Adv. Comput. Math. 3 (1995), no. 4, 309–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement